Title: On the Equiform Differential Geometry of AW(k)-Type Curves in Pseudo-Galilean 3-Space
Author(s): M. Khalifa Saad, H. S. Abdel-Aziz
Pages: 1-15
Cite as:
M. Khalifa Saad, H. S. Abdel-Aziz, On the Equiform Differential Geometry of AW(k)-Type Curves in Pseudo-Galilean 3-Space, Int. J. Anal. Appl., 18 (1) (2020), 1-15.

Abstract


The aim of this paper is to study AW(k)-type (1 ≤ k ≤ 3) curves according to the equiform differential geometry of the pseudo-Galilean space G1 3. We give some geometric properties of AW(k) and weak AW(k)-type curves. Moreover, we give some relations between the equiform curvatures of these curves. Finally, examples of some special curves are given and plotted to support our main results.

Full Text: PDF

 

References


  1. I. Yaglom, A simple non-Euclidean geometry and its physical basis, Springer-Verlag, in New York, 1979. Google Scholar

  2. B. J. Pavkovic, Equiform geometry of curves in the isotropic spaces I 1 3 and I 2 3 , Rad JAZU, 1986, 39-44. Google Scholar

  3. B. J. Pavkovic and I. Kamenarovic, The equiform differential geometry of curves in the Galilean space G3, Glasnik Mat. 22 (42) (1987), 449-457. Google Scholar

  4. K. Arslan and A. West, Product submanifolds with pointwise 3-planar normal sections, Glasgow Math. J. 37 (1) (1995), 73-81. Google Scholar

  5. K. Arslan and C. Ozgur, Curves and surfaces of AW(k) -type, Geometry and topology of submanifolds IX, World Scientific, 1999, 21-26. Google Scholar

  6. M. Kulahci, M. Bektas and M. Ergut, On harmonic curvatures of null curves of the AW(k)-type in Lorentzian space, Z. Naturforsch. A, 63 (5-6) (2008), 248-252. Google Scholar

  7. M. Kulahci and M. Ergut, Bertrand curves of AW(k)-type in Lorentzian space, Nonlinear Anal., Theory Methods Appl. 70 (2009), 1725-1731. Google Scholar

  8. M. Kulahci, A.O. Ogrenmis and M. Ergut, New characterizations of curves in the Galilean space G3, Int. J. Phys. Math. Sci. 1 (2010), 49-57. Google Scholar

  9. C. Ozgur and F. Gezgin, On some curves of AW(k)-type, Differ. Geom. Dyn. Syst. 7 (2005), 74-80. Google Scholar

  10. D. W. Yoon, General Helices of AW(k)-Type in the Lie Group, J. Appl. Math. 2012 (2012), Article ID 535123. Google Scholar

  11. Z. Erjavec and B. Divjak, The equiform differential geometry of curves in the pseudo-Galilean space, Math. Commun. 13 (2008), 321-332. Google Scholar

  12. Z. Erjavec, On generalization of helices in the Galilean and the pseudo-Galilean space, J. Math. Res. 6 (3) (2014), 39-50. Google Scholar

  13. B. Divjak, The general solution of the Frenet’s system of differential equations for curves in the pseudo-Galilean space G1 3 , Math. Commun. 2 (1997), 143-147. Google Scholar

  14. B. Divjak, Geometrija pseudogalilejevih prostora, Ph. D. thesis, University of Zagreb, 1997. Google Scholar

  15. B. Divjak, Curves in pseudo-Galilean geometry, Ann. Univ. Sci. Budapest. Sect. Math. 41 (1998), 117-128. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.